# SDR SWAA2023082976041

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 480+14; 500A+5; 500A+17; 500D+6; LBL 45; WL 208<[01] VERIFY SRM 53-00-52-1A-1 IS APPLICABLE FOR ALLOWABLE DAMAGE.;[02] PARTIALLY UPDATED STEPS 1-4. UPDATED MEASUREMENT TABLE.;[03] VERIFIED STEPS 1-4.;[04] VERIFIED MEASUREMENT TABLE.;[05] ADDED FOD PROTECTION UNDER FLOOR PANELS 231UF;231VF;231WF;231RF;231SF;231TF;231PF;231QF PER AMM 20-60-07-913-801.;[06] PASSENGER CABIN SEAT TRACK BS 480-520; LBL 45; WL 208 TO BE REMOVED AND REPLACED AND FOD PROTECTION UNDER FLOOR PANELS 231UF;231VF;231WF;231RF;231SF;231TF;231PF;231QF TO BE REMOVED ON CCN: TTG8Q00M4G54.;[07] VERIFIED CORRECTIVE ACTION 6
